(1994-2003 )

(1994-2003 ) - 9

(1994-2003 ) - 38

- 47

(1994-2003 )

1. A. Bottcher and Y. I. Karlovich, Toeplitz and singular integral-operators on Carleson curves with logarithmic whirl points. Integral Equations Operator Theory 22 (1995), No. 2, 127-161.

[23]

2. A. Bottcher, Y. I. Karlovich, and V. S. Rabinovich, Emergence, persistence, and disappearance of logarithmic spirals in the spectra of singular integral operators. Integral Equations Operator Theory 25 (1996), No. 4, 406-444.

[23]

3. A. Bottcher and Y. I. Karlovich, Submultiplicative functions and spectral theory of Toeplitz operators. Integral Transforms Spec. Funct. 4 (1996), No. 1-2, 181-202.

[23]

4. A. Bttcher and Yu. I. Karlovich, Carleson curves, Muckenhoupt weights, and Toeplitz operators. Progress in Mathematics, 154. Birkhuser Verlag, Basel, 1997.

[23]

5. K. Aptsiauri, On the generalized Riemann-Hilbert-Poincar problem in domains with piecewise smooth boundaries. Proc. A. Razmadze Math. Inst. 114 (1997), 3-26.

[16, 26, 32]

6. A. Bottcher and Y. I. Karlovich, The algebra of singular integral operators on the Lebesque space with a Mukenhoupt weight on a closed Carleson curve. Dokl. Akad. Nauk 359 (1998), No. 2, 151-154.

[23]

7. G. Khuskivadze, On the derivative of a conformally mapping function. Proc. A. Razmadze Math. Inst. 118 (1998), 53-64.

[16, 29, 35]

8. A. Bottcher and Y. I. Karlovich, Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999), No. 8, 3143-3196.

[23]

9. C. J. Bishop, A. Bottcher, Y. I. Karlovich, and I. Spitkovsky, Local spectra and index of singular integral operators with piecewise continuous coefficients on composed curves. Math. Nachr. 206 (1999), 5-83.

[23]

10. D. E. Edmunds, V. Kokilashvili, and A. Meskhi, Two-weight estimates for singular integrals defined on spaces of homogeneous type. Canad. J. Math. 52 (2000), No. 3, 468-502.

[1]

11. E. Gordadze, On the boundary value problem of linear conjugation in the case of non-smooth lines and some measurable coefficients. Proc. A. Razmadze Math. Inst. 123 (2000), 149-151.

[1]

12. R. Duduchava and B. Silbermann, Boundary value problems in domains with peaks. Mem. Differential Equations Math. Phys. 21 (2000), 1-122.

[1, 29]

13. A. Bottcher, Y. I. Karlovich, and I. Spitkovsky, Toeplitz operators with semi-almost-periodic matrix symbols on Hardy spaces. Acta Appl. Math. 65 (2001), No. 1-3, 115-136.

[3]

14. E. Gordadze, On one consequence of the theorem on weights. Proc. A. Razmadze Math. Inst. 126 (2001), 106-109.

[1]

15. Z. Meshveliani, The Neumann problem in domains with piecewise smooth boundaries in weight classes of harmonic Smirnov type functions. Proc. A. Razmadze Math. Inst. 126 (2001), 37-52.

[1, 32, 37, 38, 39, 42]

16. V. Kokilashvili, A survey of recent results of Georgian mathematicians on boundary value problems for holomorphic functions. Mem. Differential Equations Math. Phys. 23 (2001), 85-138.

[1, 21, 26, 27, 29, 32, 33, 34, 35, 36, 37, 38, 39, 40, 41, 42, 43, 44, 45, 47]

17. V. Mazya and A. Soloviev, A direct method for boundary integral equations on a contour with a peak. Georgian Math. J. 10 (2003), No. 3, 573-593.

[1, 37]